default-icon
Allergy to quinolones
I got an allergy after taking ciprofloxacin, this is been going on the past two weeks, i am under treatment with zinetac 300 but nothing seems to improve. what else can i do?
84 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

The following interventions may be used to treat an allergic reaction to a drug: Withdrawal of the drug. If your doctor determines that you have a drug allergy — or likely allergy — discontinuing the drug is the first step in treatment. In many cases, this may be the only intervention necessary. Antihistamines. Your doctor may prescribe an antihistamine or recommend an over-the-counter antihistamine such as diphenhydramine that can block immune system chemicals activated during an allergic reaction. Corticosteroids. Either oral or injected corticosteroids may be used to treat inflammation associated with more-serious reactions...zinetac is antihistaminic...continue same and be in regular fallow up with your doctor they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.